Trailing vision/headaches and heart conditions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Neurogurl
Regular Member


Date Joined Dec 2006
Total Posts : 373
   Posted 1/5/2008 7:02 PM (GMT -7)   
Hi..does anyone hear with a known heart condition experience headaches and or visual trails. What I mean when I say visual trails is that when your looking at some source of light that when you move your eyes you get a long streak of the light.

jrod
New Member


Date Joined Jan 2008
Total Posts : 4
   Posted 1/6/2008 7:42 PM (GMT -7)   
  Hi Neurogurl,
     I have cardiomyopathy,chf due to 3 M.I's. When my valve, BAV, was replaced in 04 the aura headaches I'd had all my life went away. These headaches caused nausea and lights and a type of interference to move ,slowly, across my field of vision. Lasts about 30 minutes before onset of actual headache. I now have a problem,again, with the mechanical valve. Aortic regurg. and sclerosis. The headaches are back. hope my cardiologist has and answer and a fix for the valve.
  I'm running out of time and patience.
 Best To You,
 New Member
   jrod

Neurogurl
Regular Member


Date Joined Dec 2006
Total Posts : 373
   Posted 1/7/2008 5:28 PM (GMT -7)   
Hi Jrod...I've had a couple of echocardiograms, ekg's, chest xray, and holter monitor. All of them came back normal. Would you say this would have ruled out and problems with my valves?

toni978
New Member


Date Joined Aug 2007
Total Posts : 3
   Posted 6/4/2008 11:16 PM (GMT -7)   
Hi Neurogurl. This is in regards to your visual trails. I am a 29 yr old female and I have atrial fibrosis and atrial fibrillation caused by a virual infection of my heart in childhood. I too have had severe, constant trails. They were caused not by my heart condition but by the antiarrhythmic medication that I was taking. These meds were Flecainide and Propafenone. Once these meds were discontinued, the trails stopped. I am now on different medication which does not cause that problem. My trails were not just to light but any object or person. Everything I looked away from would trail like a comet. Are you on any medication that could be causing your problems? Best of luck to you! Julie
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 2:42 PM (GMT -7)
There are a total of 2,906,534 posts in 318,967 threads.
View Active Threads


Who's Online
This forum has 158307 registered members. Please welcome our newest member, Minniegirl.
346 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, Oldbuddy, mikeb2308, Purrrsiankitty, Wilderness, M1961, AZ Guy, Szabo246, Connor77, beatUC, k07, irish4me, straydog